# SDR CA000516036

- Difficulty date: May 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Mooney M20C
- Aircraft time: 2,840 hours
- Engine: Lyc O360A1D
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Corroded
- Location: Airframe
- Part time: 28,440 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERE CORROSION FOUND DURING ANNUAL INSPECTION.  EXFOLIATION CORROSION FOUND AT LT FLAP 3 AND 4 HINGE BRACKET. INTERGRANULAR CORROSION FOUND AT LT MAIN GEAR LINK ATTACHMENT TO MAIN WING SPAR BRACKET.  AT THE LT AND RT FUSELAGE TUBING ATTACHMENT TO MAIN WING LOWER SPAR, THE STEEL TUBING IS RUSTED RIGHT THROUGH.   ALSO, GENERAL SURFACE CORROSION WAS DISCOVERED IN THE CABIN FLOOR AREA.
